# SDR YENA2023061900676

- Difficulty date: June 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 73,664 hours, 26,761 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#371, LGA-FLL. 'LEVEL 1 ODOR/FUME EVENT COCKPIT ISOLATION PROCEDURE ACCOMPLISHED - ODOR DISSIPATED. ODOR WAS DETECTED DESCENDING THROUGH APPROX 10,000 FEET.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
